I just switched about a week ago from Samento & Banderol to Samento & Cumanda. For the last 5 days or so I have had really severe neck pain/stiffness and shooting pain and tingling down into my arm and hands. I found about 3 other replies in other threads with people mentioning similar neck issues stemming from use of Cumanda, but looking for more feedback. How can I tell if this is a herx reaction or an adverse reaction to the Cumanda? I'm stopping it for now (switching back to Banderol) to see if the pain will cease, but looking for more info in the meantime. Thanks!
Posts: 1 | From NH | Registered: Jan 2017
| IP: Logged |
Honored Contributor (10K+ posts)
Member # 5829
Hey there lapage! Welcome to LymeNet!
I know absolutely nothing about what you are talking about, but will mention next time you come here, please look for your post to be under "Medical Questions" section.
I absolutely don't care if you post it on my nose or on your shoe, but others may want to move it to another section.
It is an annoying habit they have, and not a rule of the Board, so you had no way to know. But, it could be moved anyhow.
Just don't want you to think it was totally removed or you are crazy cause you can't find it.
Granted, you may be crazy, but that's none of my business.